# SDR AALA202105319002

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 12,132 hours, 4,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR ASSIST BOTTLE PRESSURE LOW, REQUIRES SERVICE. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-22-00.
